Progesterone cream and heart palpitations
Several months ago I began having heart palpitations (heart skips) mainly after eating which were quite frequent and caused a lot of anxiety. I noticed that during my cycle the palpitations were the best-almost gone.
My doctor put me on progesterone cream (100 MG)-applying 1/2 to 1 gram depending on the day in my cycle (which I get at a compounding pharmacy). I am 46 years old. The palpitations went away almost immediately. Today (three months later) I started noticing them again even though I have been on the same dosage. In reviewing the past couple of days I remembered that when I picked up my last refill two days ago the compounding pharmacist told me that I needed to be rotating the cream and suggested my inner thighs (I was basically always doing it on my inner arms). I have read some articles where progesterone is best applied to thinner skinned areas of the body and I was wondering if my progesterone was not properly absorbed into my system when I was applying it to my (fatty) thighs??